On the value of a distribution at a point

Peetre, Jaak

Portugaliae mathematica (1968)

  • Volume: 27, Issue: 3, page 149-159
  • ISSN: 0032-5155

How to cite


Peetre, Jaak. "On the value of a distribution at a point." Portugaliae mathematica 27.3 (1968): 149-159. <http://eudml.org/doc/115070>.

author = {Peetre, Jaak},
journal = {Portugaliae mathematica},
language = {eng},
number = {3},
pages = {149-159},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the value of a distribution at a point},
url = {http://eudml.org/doc/115070},
volume = {27},
year = {1968},

AU - Peetre, Jaak
TI - On the value of a distribution at a point
JO - Portugaliae mathematica
PY - 1968
PB - Sociedade Portuguesa de Matemática
VL - 27
IS - 3
SP - 149
EP - 159
LA - eng
UR - http://eudml.org/doc/115070
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.